MAUDE Adverse Event Report: BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0

BRAEMAR MANUFACTURING, LLC C6 SENSOR 3.0; MCOT SENSOR - 3.0
Model Number 02-01846
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Chest Pain (1776); Dyspnea (1816); Headache (1880)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported on (b)(6) 2025 patient called reported while sleeping having discomfort from wearing the device.Patient stated experiencing headaches, pressure on chest and inquired what should she do.Patient services (ps) recommended to follow-up with their physician.Patient reported that the device caused difficulty breathing, and chest was hurting.The patient contacted their doctor and they instructed the patient to go to the emergency room (er).While the patient was in the er, a ct scan was performed on the patient's lungs.The patient was placed on a new heart monitor and blood work was ran.Everything came back normal.Additional follow up information from patient was provided on (b)(6) 2025.The patient reported the symptoms improved after removing the device.Patient reported the headaches and chest discomfort she experienced 6 months ago.Patient confirmed they were admitted to the hospital from (b)(6) 2025, and did not provide reason for the admission.Patient stated the end results is that they did not find any issues.Patient followed up with the cardiologist and they ran multiple test with no findings and is waiting for a follow-up from cardiologist.He patient believes the device was the cause of the pain and discomfort that they experienced.No further information to provide.
 
Additional Manufacturer Narrative
It was reported that mcot sensor - 3.0 caused the patient to have discomfort and required the patient to report to the emergency room.He sensor was inspected for general physical integrity and found in good condition.Engineering evaluation could not confirm the allegation of the device caused difficulty breathing and chest was hurting.Sensor passed visual and functional testing.Root cause could not be determined.Device evaluation concludes that the sensor operated successfully, and no problem was identified.

Brand Name
C6 SENSOR 3.0
Common Device Name
MCOT SENSOR - 3.0
Manufacturer (Section D)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer (Section G)
BRAEMAR MANUFACTURING, LLC
1285 corporate center drive
suite 150
eagan MN 55121
Manufacturer Contact
beverly okoh
1285 corporate center drive
suite 150
eagan, MN 55121
MDR Report Key24042360
Report Number2133409-2026-00008
Device Sequence Number10388256
Product Code DSI
UDI-Device IdentifierB146C6E10
UDI-Public+B146C6E10
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K153473
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number02-01846
Device Catalogue Number02-01846
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age82 YR
Patient SexFemale